I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2010, VOLUME 16, NUMBER 3, PAGES 63-103
Isomorphisms of lattices of subalgebras of semirings of continuous
E. M. Vechtomov
V. V. Sidorov
View as HTML
View as gif image
In this work, lattice isomorphisms of semirings of
continuous nonnegative functions over an arbitrary topological
It is proved that any isomorphism of lattices of all subalgebras with
a unit of semirings and
by a unique isomorphism of semirings.
The same result is also correct for lattices of all subalgebras
excepting the case of two-point Tychonovization of spaces.
Last modified: March 24, 2011